Numerical solution of the Cauchy problem of stokes flow

Daniel Lesnic, Tomas Johansson

Research output: Chapter in Book/Report/Conference proceedingConference publication

Original languageEnglish
Title of host publicationInverse problems
Subtitle of host publicationmodeling and simulation
EditorsH.T. Banks, A. Hasanov, S.I. Kabanikhin, K. Kunisch
Place of Publication(TR)
Pages89-92
Publication statusPublished - 2006
Event3rd international conference ''Inverse Problems : Modeling and Simulation'' - Ölüdeniz-Fethiye, Turkey
Duration: 29 May 20062 Jun 2006

Conference

Conference3rd international conference ''Inverse Problems : Modeling and Simulation''
CountryTurkey
CityÖlüdeniz-Fethiye
Period29/05/062/06/06

Cite this

Lesnic, D., & Johansson, T. (2006). Numerical solution of the Cauchy problem of stokes flow. In H. T. Banks, A. Hasanov, S. I. Kabanikhin, & K. Kunisch (Eds.), Inverse problems: modeling and simulation (pp. 89-92).